# SDR ASAA2023073044324

- Difficulty date: July 30, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,364 hours, 1,553 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT #1 ENGINE SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT BLUE FOR ABOUT 10 MINUTES, THEN THE LIGHT WENT OUT ON IT'S OWN. GROUNDED - YES. #1 ENG SPAR VALVE INDICATION TEST OK. REF. MM 28-22-00-710-801 OPENED & CLOSED 3 C/B'S. VERIFIED VALVE OPERATES SMOOTH & LT'S COME ON & OFF QUICKLY. NO HISTORY 90 DAYS. ETOPS GND VERIFICATION COMPLETE SEAMC ETOPS AUSTIN NOTIFIED.
